# SDR CA070912009

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 6,945 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Rmu
- Part number: 7013270936
- Part serial: 99051502
- Condition: Failed
- Part time: 7,960 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE RMU NR1 FAIL CAS MESSAGE, QRH PROCEDURES COMPLETED, THE ODOR OF ELECTRICAL FIRE/SMOKE WAS DETECTED IN THE COCKPIT.  DECLARED AN EMERGENCY AND INITIATED ODOR OF SMOKE IN COCKPIT DRILL.  PROCEEDED WITHOUT FURTHER INCIDENT.PAX DEPLANED AT GATE ,NORMALLY,FIRE DEPARTMENT INVESTIGATED FOR FURTHER DAMAGE.  MAINTENANCE DETERMINED THAT THE RMU HAD SHORTED INTERNALLY AND CAUSED A SMOKE ODOR IN THE COCKPIT. THE NR 1 RMU WAS DISCONNECTED AND THE CIRCUIT BREAKER PULLED AND COLLERED.THE A/C WAS FERRY FLOWN, THE FOLLOWING DAY, A REPLACEMENT RMU IS IN TRANSIT. (TC NR 20070912009)
